×

Existence theorems for a class of nonlinear operator equations. (English) Zbl 0264.47042


MSC:

47J05 Equations involving nonlinear operators (general)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Brézis, H, Équations et inéquations non-linéaires dans LES espaces vectoriels en dualité, Ann. inst. Fourier (Grenoble), 18, 115-176, (1968) · Zbl 0169.18602
[2] Brézis, H; Crandall, M; Pazy, A, Perturbations of nonlinear maximal monotone sets in Banach space, Comm. pure appl. math., 23, 123-144, (1970) · Zbl 0182.47501
[3] Browder, F.E, Nonlinear eigenvalue problems and Galerkin approximations, Bull. amer. math. soc., 74, 651-656, (1968) · Zbl 0162.20302
[4] Browder, F.E, Nonlinear maximal monotone operators in Banach space, Math. ann., 175, 89-113, (1968) · Zbl 0159.43901
[5] Browder, F.E; Petryshyn, W.V, The topological degree and the Galerkin approximations for non-compact operators in Banach spaces, Bull. amer. math. soc., 74, 641-646, (1968) · Zbl 0164.17003
[6] Browder, F.E; Petryshyn, W.V, Approximation methods and the generalized topological degree for non-linear mappings in a Banach space, J. functional anal., 3, 217-245, (1969) · Zbl 0177.42702
[7] Fitzpatrick, P.M, A generalized degree for uniform limits of A-proper mappings, J. math. anal. appl., 35, 536-552, (1971) · Zbl 0215.21304
[8] Hess, P, Nonlinear functional equations in Banach spaces and homotopy arguments, Bull. amer. math. soc., 77, 211-215, (1971) · Zbl 0213.15101
[9] Kato, T, Nonlinear semigroups and evolution equations, J. math. soc. Japan, 19, 508-520, (1967) · Zbl 0163.38303
[10] Petryshyn, W.V, On the approximation-solvability of non-linear operators, Math. ann., 177, 156-164, (1968) · Zbl 0162.20301
[11] Petryshyn, W.V, On the projectional solvability and the Fredholm alternative for equations involving A-proper operators, Arch. rational mech. anal., 30, 270-284, (1968) · Zbl 0176.45902
[12] Petryshyn, W.V, Some examples concerning the distinctive features of bounded linear A-proper mappings and Fredholm mappings, Arch. rational mech. anal., 33, 331-374, (1969) · Zbl 0187.06204
[13] Petryshyn, W.V, Non-linear equations involving non-compact operators, () · Zbl 0232.47070
[14] Rockafellar, R.T, Convexity properties of nonlinear maximal monotone operators, Bull. amer. math. soc., 75, 74-77, (1969) · Zbl 0175.45001
[15] Rockafellar, R.T, Local boundedness of nonlinear monotone operators, Michigan math. J., 16, 397-407, (1969) · Zbl 0175.45002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.